# SDR SIMA200612104

- Difficulty date: April 29, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N390AE
- Make and model: Saab 340B
- Aircraft serial: 340B390
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Condition: Odor
- Location: Cockpit, Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW NOTICED STRONG RUBBER BURNING SMELL IN COCKPIT AND CABIN.  PERFORMED TROUBLESHOOTING OF BLEED AIR SYSTEM, PACK SYSTEM ELECTRICAL VENTILATION FANS, AVIONIC FANS, COFFEE JUGS WITH NO DEFECTS FOUND.  PERFORMED FCF WITH SATISFACTORY RESULTS.  AIRCRAFT RETURNED TO SERVICE.  (K)
